NON-CAUSALITY DUE TO OMITTED VARIABLES

Autor(en): LUTKEPOHL, H
Stichwörter: Business & Economics; Economics; Mathematical Methods In Social Sciences; Mathematics; Mathematics, Interdisciplinary Applications; Social Sciences, Mathematical Methods
Erscheinungsdatum: 1982
Herausgeber: ELSEVIER SCIENCE SA LAUSANNE
Journal: JOURNAL OF ECONOMETRICS
Volumen: 19
Ausgabe: 2-3
Startseite: 367
Seitenende: 378
ISSN: 03044076
DOI: 10.1016/0304-4076(82)90011-2

Show full item record

Page view(s)

2
Last Week
0
Last month
0
checked on Feb 22, 2024

Google ScholarTM

Check

Altmetric